On the order of subsets of asymptotic bases
Emerging
8
Citations9
Refs1991
Year
Search Works
Work Details
- DOI 10.1016/s0022-314x(05)80023-x
- OpenAlex ID W2094773328
- Type Article
- Language EN
- Published 01 Jan 1991
- Volume 37 (1)
- Pages 37–46
- Source Journal of Number Theory
- Publisher Elsevier BV
- FWCI 1.54
- Countries 1
- Institutions 3
- Added 10 Oct 2025
- Updated 16 Oct 2026
External Links
MENU
0
On the order of subsets of asymptotic bases
Article 1991 EN Bronze
8
Citations
9
References
1
Authors
1.54
FWCI
Citations by Year
Last 2 yearsTopics
Keywords
Authors & Affiliations
1 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Xing‐De Jia Corresponding | The Graduate Center, CUNY (US) Fordham University (US) +1 | — |
Related Works
10Data: OpenAlex